Alert archive / Colorado / River Flood Warnings in 2015

River Flood Warning 31, NWS Pueblo, CO

June 15, 2015El Paso County, Colorado

NWS Pueblo, CO issued this river flood warning at Jun 15, 2015, 11:21 PM MDT for El Paso County, Colorado. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Jun 15, 2015, 11:21 PM MDT (05:21 UTC)
Expired
Jun 16, 2015, 10:34 PM MDT
In force
23 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 40 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fountain Creek near Fountain (FHAC2).

Action stage
11 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07106000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

263 
WGUS45 KPUB 160521
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1121 PM MDT MON JUN 15 2015

...The National Weather Service in Pueblo has issued a Flood Warning 
for the following rivers in Colorado...

  Fountain Creek Near Fountain affecting El Paso County.

.INTENSE THUNDERSTORM PRODUCING IN EXCESS OF THREE INCHES OF RAIN SINCE 
 APPROXIMATELY 730 PM MDT  WILL HAVE THE POTENTIAL OF CREATING 
 SIGNIFICANT FLOODING ALONG FOUNTAIN CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC041-161721-
/O.NEW.KPUB.FL.W.0031.150616T0521Z-150617T0434Z/
/FHAC2.1.ER.150616T0503Z.150616T0600Z.150616T1634Z.UU/
1121 PM MDT MON JUN 15 2015

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Fountain Creek Near Fountain.
* until Tuesday evening.
* At 10:00 PM Monday the stage was 5.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this evening and continue
  to rise to near 9.8 feet by after midnight tonight.the river will 
  fall below flood stage by late tomorrow morning.
* Impact...At 8.0 feet...Minor agricultural flooding occurs.

&&

LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
      3853 10467 3859 10473       

$$
2 follow-up statements
341 
WGUS45 KPUB 160717
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
117 AM MDT TUE JUN 16 2015

...The National Weather Service in Pueblo has issued a Flood Warning 
for the following rivers in Colorado...

  Fountain Creek Near Pinon affecting Pueblo County.

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Colorado...

  Fountain Creek Near Fountain affecting El Paso County.

.Heavy rainfall of up to around 3 inches across Colorado
Springs Monday evening is sending a flood surge down Fountain
Creek toward Pueblo.  Moderate flooding is expected along
the Fountain Creek near Fountain...with minor flooding downstream
through Pinon into Pueblo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC041-161917-
/O.EXT.KPUB.FL.W.0031.000000T0000Z-150617T1446Z/
/FHAC2.2.ER.150616T0742Z.150616T1200Z.150617T0246Z.UU/
117 AM MDT TUE JUN 16 2015

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for 
The Fountain Creek Near Fountain.
* At 12:00 AM Tuesday the stage was 6.7 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage early this morning and continue
  to rise to near 11.2 feet by midmorning. The river will fall below
  flood stage by early this evening.
* Impact...At 11.0 feet...Flood waters flow over the railroad tracks 
  south of Fountain. Serious flooding of agricultural lands and low
  spots along the river occurs.

&&

LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
      3853 10467 3859 10473       

$$

COC101-161917-
/O.NEW.KPUB.FL.W.0032.150616T1345Z-150617T1240Z/
/PNNC2.1.ER.150616T1345Z.150616T1800Z.150617T0040Z.UU/
117 AM MDT TUE JUN 16 2015

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Fountain Creek Near Pinon.
* From this morning until further notice.
* At 12:15 AM Tuesday the stage was 2.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by midmorning and continue to 
  rise to near 8.7 feet by early this afternoon. The river will fall 
  below flood stage by early this evening.
* Impact...At 7.0 feet...Agricultural flooding occurs along the
  river from the Pinon area southward.

&&

LAT...LON 3846 10455 3840 10456 3833 10457 3832 10466
      3838 10465 3844 10464       

$$
875 
WGUS85 KPUB 161135
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
535 AM MDT TUE JUN 16 2015

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River At Canon City affecting Fremont County.

  Fountain Creek Near Fountain affecting El Paso County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

  Arkansas River Near Nepesta affecting Pueblo County.

  Arkansas River Near Fowler affecting Crowley and Otero Counties.

  Arkansas River At La Junta affecting Otero County.

  Fountain Creek Near Pinon affecting Pueblo County.

.Heavy rain overnight in addition to snow melt has caused the rivers and creeks to rise significantly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-162335-
/O.CON.KPUB.FL.W.0030.000000T0000Z-150619T1200Z/
/ADLC2.2.RS.150615T0220Z.150617T1800Z.150619T0000Z.UU/
535 AM MDT TUE JUN 16 2015

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until Friday morning...Or until the warning is cancelled.
* At  5:15 AM Tuesday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 8.9 feet by early
  tomorrow afternoon. The river will fall below flood stage early 
  Thursday evening.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC101-162335-
/O.CON.KPUB.FL.W.0033.150617T1500Z-150619T0112Z/
/NPTC2.1.ER.150617T1500Z.150618T0000Z.150618T1312Z.UU/
535 AM MDT TUE JUN 16 2015

The Flood Warning continues for
  The Arkansas River Near Nepesta.
* from Wednesday morning to Thursday evening...Or until the warning 
  is cancelled.
* At  5:15 AM Tuesday the stage was 15.8 feet.
* Flood stage is 16.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tomorrow morning and 
  continue to rise to near 16.9 feet by early tomorrow evening.the 
  river will fall below flood stage by midmorning Thursday.
* Impact...At 16.5 feet...Minor flooding of agricultural lands near 
  Nepesta occurs.

&&

LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
      3814 10411 3820 10424       

$$

COC025-089-162335-
/O.CON.KPUB.FL.W.0034.150618T0200Z-150619T0900Z/
/CDMC2.1.ER.150618T0200Z.150618T1200Z.150618T2100Z.UU/
535 AM MDT TUE JUN 16 2015

The Flood Warning continues for
  The Arkansas River Near Fowler.
* from Wednesday evening to late Thursday night...Or until the 
  warning is cancelled.
* At  5:15 AM Tuesday the stage was 7.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow evening and 
  continue to rise to near 8.4 feet by midmorning Thursday.the river 
  will fall below flood stage by late Thursday afternoon.
* Impact...At 8.0 feet...Minor agricultural flooding occurs northeast 
  of Rocky Ford and elsewhere.

&&

LAT...LON 3816 10393 3816 10387 3815 10381 3808 10381
      3809 10387 3809 10393       

$$

COC089-162335-
/O.CON.KPUB.FL.W.0027.000000T0000Z-000000T0000Z/
/LXHC2.2.RS.150607T0557Z.150613T0245Z.000000T0000Z.UU/
535 AM MDT TUE JUN 16 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At  5:15 AM Tuesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.9 feet by 
  after midnight Friday morning then begin falling.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$

COC041-161205-
/O.CAN.KPUB.FL.W.0031.000000T0000Z-150617T1446Z/
/FHAC2.2.ER.150616T0609Z.150616T0745Z.150616T1022Z.UU/
535 AM MDT TUE JUN 16 2015

The Flood Warning is cancelled for
  The Fountain Creek Near Fountain.
* At  5:00 AM Tuesday the stage was 6.9 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at  4:22 AM Tuesday.
* Forecast...The river will continue to fall to 5.8 feet by 
  midmorning tomorrow.
* Impact...At 6.0 feet...The river is bankfull.

&&

LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
      3853 10467 3859 10473       

$$

COC101-162335-
/O.CON.KPUB.FL.W.0032.150616T1345Z-150617T1240Z/
/PNNC2.1.ER.150616T1345Z.150616T1800Z.150617T0040Z.UU/
535 AM MDT TUE JUN 16 2015

The Flood Warning continues for
  The Fountain Creek Near Pinon.
* until Wednesday morning...Or until the warning is cancelled.
* At  5:15 AM Tuesday the stage was 4.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by midmorning and continue to 
  rise to near 8.7 feet by early this afternoon.the river will fall 
  below flood stage by early this evening.
* Impact...At 7.0 feet...Minor agricultural flooding occurs south of 
  Pinon.

&&

LAT...LON 3846 10455 3840 10456 3833 10457 3832 10466
      3838 10465 3844 10464       

$$

COC043-161205-
/O.CAN.KPUB.FL.W.0029.000000T0000Z-150618T0600Z/
/CNCC2.1.RS.150612T0956Z.150615T1815Z.150615T2345Z.UU/
535 AM MDT TUE JUN 16 2015

The Flood Warning is cancelled for
  The Arkansas River At Canon City.
* At  5:15 AM Tuesday the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at  5:45 PM Monday.
* Forecast...The river will continue to fall to 9.8 feet by 
  midmorning tomorrow.
* Impact...At 8.0 feet...The river is bankfull.

&&

LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
      3838 10516 3840 10527       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 15, 3:00 PM MDT, 8 hours 21 minutes earlier.

Area forecast discussion, Jun 15, 3:00 PM MDT, 8 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
300 PM MDT MON JUN 15 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 221 PM MDT MON JUN 15 2015

...STORMS A BIT STRONGER TOMORROW...

CURRENTLY...STORMS STARTING TO MOVE OFF THE MTS AND WILL AFFECT
THE SERN PLAINS AND VALLEYS LATE THIS AFTERNOON THROUGH THIS
EVENING...BEFORE QUIETING DOWN OVERNIGHT. SVR PARAMETERS CURRENTLY
PRETTY MODEST...WITH UNDER 25 KTS OF SHEAR AND CAPE GENERALLY UNDER
750 J/KG...SO MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL WITH
POTENTIAL FOR FLASH FLOODING...ESPECIALLY ACROSS THE URBAN ZONES AND
BURN SCARS.

TUESDAY...FLOW BECOMES MORE ZONAL AND STRENGTHENS A
BIT...PARTICULARLY OVER NRN PORTIONS OF THE CWA. EXPECT BULK SHEARS
TO RISE TO UP TO AROUND 40 KTS...WITH CAPE OF UPWARDS OF 1500 J/KG.
ANOTHER  SHORT WAVE IS EXPECTED TO MOVE THROUGH CO MID AFTERNOON
DURING PEAK HEATING. SO...SVR THREAT WILL BE A BIT HIGHER TOMORROW
WITH STORMS CAPABLE OF HAIL LARGER THAN ONE INCH AND WIND TO 60 MPH.
LOCALLY HEAVY RAINFALL WILL AGAIN BE A THREAT. STORMS WILL BE MOVING
A BIT FASTER TOMORROW...WHICH WILL MITIGATE THE HEAVY RAINFALL TO
SOME EXTENT...BUT STORMS WILL BE A BIT STRONGER AND SO WILL HAVE
POTENTIAL FOR HIGHER RAIN RATES. BOTTOM LINE...AT LEAST ONE MORE DAY
WHEN WE WILL HAVE TO CLOSELY MONITOR THE BURN SCARS AND FLOOD PRONE
AREAS...ALONG WITH A SVR THREAT. SPC CURRENTLY HAS MUCH OF OUR AREA
IN A MARGINAL RISK FOR SVR.

TEMPS TOMORROW WILL ALSO BE ON THE RISE. BOTH NAM AND GFS MOS
GUIDANCE HAVE KPUB IN THE LOWER 90S FOR TOMORROW. HOWEVER...GIVEN
THAT MOS HAS BEEN MUCH TOO WARM ON ACCOUNT OF THE MODELS NOT PICKING
UP ON THE EFFECTS OF GREATER LOW LEVEL MOISTURE AND ABUNDANT
PRECIP...WILL HOLD MAX TEMPS ABOUT 5 DEGREES BELOW MOS VALUES...OR
MID TO UPPER 80S FOR THE ERN PLAINS. HIGHS WILL AGAIN DEPEND ON HOW
QUICKLY CONVECTION DEVELOPS AND MOVES OFF ON TO THE PLAINS TUE
AFTERNOON. SHOULD START TO FEEL A BIT MORE LIKE SUMMER TOMORROW. ROSE

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 221 PM MDT MON JUN 15 2015

A COUPLE MORE DAYS FOR THUNDERSTORM CONCERNS...THEN FORECAST AREA
DRIES OUT AND WARMS UP. FAIRLY FLAT UPPER RIDGE WILL EXTEND FROM
THE SOUTHWEST U.S...WITH SHORTWAVES EMBEDDED IN THE FLOW MOVING
ACROSS THE NORTHERN U.S. ROCKIES...SKIRTING THROUGH NORTHERN CO.
THESE WILL HELP FIRE OFF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS THROUGH MID WEEK...WITH GREATEST COVERAGE ACROSS
NORTHERN PORTIONS OF THE AREA. WILL HAVE THE THREAT FOR SOME
SEVERE TO MARGINALLY SEVERE THUNDERSTORMS THROUGH TUESDAY EVENING
ACROSS NORTHERN PORTIONS OF THE SOUTHEAST PLAINS...WITH MOST
ACTIVITY SHIFTING EASTWARD THROUGH THE EVENING. GFS AND NAM
SUGGEST BEST PARAMETERS FOR MCS DEVELOPMENT WILL BE ACROSS
NORTHEAST CO AND SHIFTING EASTWARD INTO NE...SO THINK MOST OF
SOUTHEAST COLORADO SHOULD BE DRY AFTER MIDNIGHT.

PATTERN LOOKS SIMILAR FOR WEDNESDAY...ANOTHER ROUND OF AFTERNOON
THUNDERSTORMS DEVELOPS OVER THE MOUNTAINS AND SHIFTS EASTWARD INTO
THE PLAINS. SFC DEW POINTS DRY OUT FOR WESTERN PORTIONS OF THE
AREA...BUT HOLD STRONG IN THE 50S FOR NORTHERN AND EASTERN
PORTIONS OF THE PLAINS. HIGHEST CAPES...1500+ J/KG...WILL BE
ACROSS EASTERN PORTIONS OF THE AREA...EAST OF A DIFFUSE DRY LINE.
DEEP LAYER SHEARS WILL BE RUNNING AROUND 30 KTS...SO LOOKS LIKE
ANOTHER DAY FOR A MARGINAL SEVERE THUNDERSTORM THREAT.
THUNDERSTORMS SHOULD MOVE OFF INTO THE ADJACENT PLAINS WEDNESDAY
EVENING...WITH LOW LEVEL JET MOST LIKELY FOCUSING NOCTURNAL
CONVECTION TO THE NORTH ACROSS KS/NE AGAIN...THOUGH 18Z NAM IS
HOLDING ONTO SOME THUNDERSTORMS PAST MIDNIGHT ACROSS THE FAR
SOUTHEAST CORNER OF THE STATE. WILL HAVE TO SEE HOW THIS LATTER
SOLN PANS OUT.

WEATHER DRIES OUT AND WARMS UP BEGINNING THURSDAY FOR THE MOUNTAIN
AREAS...THEN FOR ALL AREAS FOR FRIDAY. TEMPERATURES COULD BE
HITTING WELL INTO THE 90S FOR THE PLAINS WITH 80S FOR THE
VALLEYS...60S AND 70S FOR THE MOUNTAIN COMMUNITIES.

NEXT UPPER TROF MOVES ACROSS THE NORTHERN U.S. ROCKIES ON
SATURDAY...WHICH WILL SEND A FRONT THROUGH THE SOUTHEAST PLAINS.
MAY TAKE THE EDGE OFF THE TEMPERATURES A BIT...BUT FOR NOW THIS
FRONT LOOKS PRETTY DRY. FLOW ALOFT TRANSITIONS TO SOUTHWESTERLY BY
MONDAY AS THE UPPER HIGH SHIFTS EASTWARD INTO THE CENTRAL PLAINS.
FOR NOW...SUNDAY AND MONDAY LOOK PRETTY DRY IN THE GFS...WITH
TEMPERATURES HEATING BACK UP WELL INTO THE 90S AGAIN FOR THE
PLAINS. ECMWF SPREADS LOW LEVEL MOISTURE WESTWARD INTO EASTERN CO
MORE AGGRESSIVELY THAN GFS BEHIND SATURDAYS FRONT...AND KEEPS
ISOLATED THUNDERSTORMS ACROSS EASTERN PORTIONS OF THE FORECAST
AREA EACH AFTERNOON AND EVENING. FOR NOW...FORECAST WILL LEAN
TOWARDS THE DRIER SIDE. -KT

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 221 PM MDT MON JUN 15 2015

MAIN CONCERN CONTINUES TO BE POTENTIAL FOR TS THROUGH THIS EVENING.
COULD SEE MVFR TO EVEN BRIEF IFR AT KCOS AND KPUB DURING THIS
AFTERNOON THROUGH EVENING...AS STORMS WITH LOCALLY HEAVY RAINFALL
MOVE SEWD ACROSS I-25 AND OVER THE SE PLAINS THIS AFTERNOON.
ANOTHER ROUND OF STORMS IS EXPECTED TOMORROW AFTERNOON...AND A FEW
OF THESE STORMS COULD BE ON THE STRONG TO SVR SIDE...WITH LOCALLY
STRONG WINDS AND HAIL. ROSE

&&

.HYDROLOGY...
ISSUED AT 221 PM MDT MON JUN 15 2015

PER COORDINATION WITH LOCAL EM ACROSS OUR WRN ZONES...WILL KEEP THE
FLASH FLOOD WATCH GOING ACROSS THE SAN LUIS VALLEY AND SURROUNDING
MTS THROUGH THIS EVENING. STREAM FLOWS ARE FALLING ACROSS THIS
AREA...BUT COULD STILL SEE SOME LOCAL FLASH FLOOD CONCERNS DEPENDING
ON THIS AFTERNOON AND EVENING'S RAINFALL. FARTHER NORTH...OVER LAKE
AND CHAFFEE COUNTIES...STILL SEEING STREAMS AT OR NEAR THEIR
BANKS...AND GIVEN CONTINUED SNOW MELT AND POTENTIAL FOR HEAVY
RAINFALL WILL EXTEND THE WATCH THROUGH TUE EVENING AS WE CONTINUE
TO MONITOR THE FLOOD POTENTIAL. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR COZ058>063.

FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ064>075-078.

&&

SHORT TERM...ROSE
LONG TERM...KT
AVIATION...ROSE
HYDROLOGY...ROSE
Hazardous weather outlook, Jun 15, 10:05 PM MDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1005 PM MDT MON JUN 15 2015

COZ058>089-093>099-170415-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1005 PM MDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL...LIGHTNING
AND SMALL HAIL ARE EXPECTED TO CONTINUE INTO THIS EVENING. IN
ADDITION...RIVERS AND STREAMS CONTINUE TO RUN HIGH FROM SNOW
MELT...AND ANY LOCALLY HEAVY RAINFALL WILL ADD TO THE FLASH FLOOD
AND RIVER FLOODING THREAT. OF PARTICULAR CONCERN ARE RIVERS AND
STREAMS OVER AND NEAR MOUNTAIN AREAS AND THOSE DRAINING INTO THE
UPPER ARKANSAS AND SAN LUIS VALLEYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY THROUGH THURSDAY WILL SEE DAILY ROUNDS OF AFTERNOON AND
EVENING THUNDERSTORMS. PRIMARY THREATS WILL INCLUDE
LIGHTNING...LOCALLY HEAVY RAIN AND FLASH FLOODING OVER URBAN
AREAS...BURN SCARS AND SWOLLEN STREAMS.

FRIDAY THROUGH SUNDAY...A PATTERN SHIFT TO WARMER AND DRIER
WEATHER LOOKS TO TAKE PLACE. THUNDERSTORM ACTIVITY DURING THIS
PERIOD IS EXPECTED TO BE MUCH MORE SPARSE...AND CONFINED MAINLY TO
THE MOUNTAIN AREAS DURING THE LATE AFTERNOON AND EARLY EVENING
HOURS. PRIMARY STORM THREATS DURING THIS PERIOD WILL INCLUDE
LIGHTNING AND WIND GUSTS TO AROUND 50 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS EVENING ACROSS THE ENTIRE REGION.

In the hours before

Local storm report, Jun 15, 9:01 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
901 PM MDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     HEAVY RAIN       3 WSW COLORADO SPRINGS  38.82N 104.86W
06/15/2015  M0.80 INCH       EL PASO            CO   NWS EMPLOYEE

            .80 INCHES OF RAIN IN 15 MINUTES FROM APPROXIMATELY 842
            PM MDT TO 857 PM MDT

&&
Local storm report, Jun 15, 9:22 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
922 PM MDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HEAVY RAIN       4 NNE COLORADO SPRINGS  38.88N 104.80W
06/15/2015  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            1 INCH OF RAIN IN 20 MINUTES.

&&
Local storm report, Jun 15, 9:50 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
950 PM MDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     HEAVY RAIN       2 WNW COLORADO SPRINGS  38.85N 104.85W
06/15/2015  M1.39 INCH       EL PASO            CO   TRAINED SPOTTER

            1.39 INCHES OF RAIN IN 1 HOUR FROM APPROXIMATELY 843 PM
            MDT TO 943 PM MDT.

&&
Local storm report, Jun 15, 10:00 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1000 PM MDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HEAVY RAIN       4 NNE COLORADO SPRINGS  38.88N 104.80W
06/15/2015  M1.30 INCH       EL PASO            CO   TRAINED SPOTTER

            1.30 INCHES OF RAIN IN 70 MINUTES.

&&
Local storm report, Jun 15, 10:44 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1044 PM MDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HEAVY RAIN       4 S COLORADO SPRINGS    38.77N 104.83W
06/15/2015  M3.05 INCH       EL PASO            CO   TRAINED SPOTTER

            3.05 INCHES OF PRECIPITATION SINCE APPROXIMATELY 740 PM
            MDT...RAIN AND RAIN RATE HAS RECENTLY DECREASED.

&&
Local storm report, Jun 15, 11:15 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1115 PM MDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     FLASH FLOOD      4 S COLORADO SPRINGS    38.78N 104.82W
06/15/2015                   EL PASO            CO   BROADCAST MEDIA

            FLASH FLOODING REPORTED APPROXIMATELY 4 MILES SOUTH OF
            COLORADO SPRINGS NEAR STAR RANCH ROAD AND HIGHWAY 115
            WITH CARS STRANDED.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:04 PM MDTAreal Flood AdvisoryPUBChaffee, Saguache116 min
Jun 15, 8:55 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jun 15, 9:35 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 15, 10:41 PM MDTAreal Flood AdvisoryPUBEl Paso, Fremont, Teller2 hr
Jun 15, 10:53 PM MDTFlash Flood WarningPUBEl Paso, Fremont3 hr
Jun 15, 11:02 PM MDTAreal Flood AdvisoryPUBEl Paso118 min
Jun 15, 11:27 PM MDTAreal Flood AdvisoryPUBEl Paso, Fremont, Pueblo2 hr
Jun 15, 11:55 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jun 16, 1:17 AM MDTRiver Flood WarningPUBPueblo29 hr
Jun 16, 1:24 AM MDTFlash Flood WarningPUBEl Paso, Pueblo6 hr
Jun 16, 2:08 AM MDTRiver Flood WarningPUBPueblo65 hr
Jun 16, 2:08 AM MDTRiver Flood WarningPUBCrowley, Otero3 days
Jun 16, 8:08 AM MDTRiver Flood WarningPUBFremont7 days
Jun 16, 10:51 AM MDTSpecial Weather StatementPUBSaguache39 min
Jun 16, 11:23 AM MDTSpecial Weather StatementPUBCuster52 min
Jun 16, 12:15 PM MDTSpecial Weather StatementPUBCuster45 min
Jun 16, 12:47 PM MDTSpecial Weather StatementPUB43 min
Jun 16, 12:58 PM MDTSevere Thunderstorm WarningPUBLas Animas47 min
Jun 16, 1:08 PM MDTAreal Flood AdvisoryPUBLas Animas3 hr
Jun 16, 1:17 PM MDTRiver Flood WarningPUBPueblo13 hr
Jun 16, 1:21 PM MDTSpecial Weather StatementPUBHuerfano39 min
Jun 16, 1:29 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas46 min
Jun 16, 1:55 PM MDTAreal Flood AdvisoryPUBHuerfano, Las Animas3 hr
Jun 16, 1:59 PM MDTSpecial Weather StatementPUBCostilla46 min
Jun 16, 2:15 PM MDTSpecial Weather StatementPUBLas Animas45 min

Nearby

River Flood Warnings in Colorado, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.